# SDR QXEA9801115

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN LOWER AFT CORNER AT DOOR HINGE ATTACHMENT HAS TOOLING DAMAGE.  REPAIRED IAW HORIZON AIR EA 4-52-150.
